User Tag List

Results 1 to 4 of 4

Thread: ageing gracefully!

  
  1. #1

    ageing gracefully!

    Hi Having been on 100mg Levothyroxine for 2 years now I was wondering whether this was (yes yet another symptom) of my skin becoming really dry ..I'm only 60years old & I feel that as I am tall & very active that I don't look as old as that...Although the skin on my face has blotchy dry itchy skin with a couple of brown age spots now & over that pass 2 years I don't seem to have been "ageing gracefully" Wondered whether anyone also has the same problems...

  2. #2
    Administrator Achievements:
    Veteran5000 Experience Points
    Thyroid Guy's Avatar

    Join Date
    Nov 2008
    Location
    Birmingham UK
    Posts
    875
    Country
    England
    Gender
    Male

    Re: ageing gracefully!

    Hi Hypobabe, welcome back

    Yes dry skin is a classic sign of Thyroid disease, have you had your TSH checked recently? I think this would be a good place to begin!!

    Hope to hear from you soon

    Ric thumbup
    I'm not an expert. I'm here to share my Thyroid journey and tell you all my experience of Thyroid disease.
    If you want to chat, please dont hesitate to contact me, I will help where I can!!

    http://www.twitter.com/thyroidhelp

  3. #3
    Junior Member Achievements:
    Veteran1000 Experience Points
    hypobabe's Avatar

    Join Date
    Jan 2009
    Posts
    8

    Re: ageing gracefully!

    Hi Ric
    for answering. I'm due to have my next blood tests in April.... I generally feel quite well...But do suffer with hot flushes & swollen knees etc etc etc! Need I go on!
    I explain these to my GP who on the whole is very supportive & understanding...but he always says that my TSH is as normal as his, hence my symptoms are hormone related!!!

  4. #4
    Administrator Achievements:
    Veteran5000 Experience Points
    Thyroid Guy's Avatar

    Join Date
    Nov 2008
    Location
    Birmingham UK
    Posts
    875
    Country
    England
    Gender
    Male

    Re: ageing gracefully!

    No worries Hypobabe!! If I were you I would ask for a refferal to an Endocrinologist (Thyroid specialist) or ask for a trial increase with your meds to see if you feel better, no harm in trialling!

    Let us know how you get on

    Ric thumbup
    I'm not an expert. I'm here to share my Thyroid journey and tell you all my experience of Thyroid disease.
    If you want to chat, please dont hesitate to contact me, I will help where I can!!

    http://www.twitter.com/thyroidhelp

 

 

  • Advertising

    advertising
    ThyroidHelp.org
    has no influence
    on advertisings
    that are displayed by
    Google Adsense

      
     

Similar Threads

  1. Rapid Ageing with High/Low cortisol levels
    By Ginny in forum Adrenal Issue
    Replies: 1
    Last Post: 15th February 2009, 10:42 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Powered by vBulletin™ Version 4.2.4
Copyright © 2017 vBulletin Solutions, Inc. All rights reserved.
All times are GMT. The time now is 01:52 PM.